Follow
Sam Chow
Sam Chow
Assistant Professor of Mathematics, University of Warwick
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Roth–Waring–Goldbach
S Chow
International Mathematics Research Notices 2018 (8), 2341-2374, 2018
192018
Rado's criterion over squares and higher powers
S Chow, S Lindqvist, S Prendiville
Journal of the European Mathematical Society 23 (6), 1925-1997, 2021
172021
Bohr sets and multiplicative Diophantine approximation
S Chow
Duke Mathematical Journal 167 (9), 1623-1642, 2018
172018
Additive energy and the metric Poissonian property
TF Bloom, S Chow, A Gafni, A Walker
Mathematika 64 (3), 679-700, 2018
172018
Diophantine transference inequalities: weighted, inhomogeneous, and intermediate exponents
S Chow, A Ghosh, L Guan, A Marnat, D Simmons
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 21 (special …, 2020
152020
Enumerative Galois theory for cubics and quartics
S Chow, R Dietmann
Advances in Mathematics 372, 107282, 2020
92020
Waring’s problem with shifts
S Chow
Mathematika 62 (1), 13-46, 2016
92016
Higher-rank Bohr sets and multiplicative diophantine approximation
S Chow, N Technau
Compositio Mathematica 155 (11), 2214-2233, 2019
82019
Effective equidistribution for multiplicative diophantine approximation on lines
S Chow, L Yang
arXiv preprint arXiv:1902.06081, 0
8*
Sums of cubes with shifts
S Chow
Journal of the London Mathematical Society 91 (2), 343-366, 2015
72015
Littlewood and Duffin--Schaeffer-type problems in diophantine approximation
S Chow, N Technau
arXiv preprint arXiv:2010.09069, 2020
52020
A note on rational points near planar curves
S Chow
Acta Arithmetica 177, 393-396, 2017
52017
Distinguishing newforms
S Chow, A Ghitza
International Journal of Number Theory 11 (03), 893-908, 2015
52015
Towards van der Waerden's conjecture
S Chow, R Dietmann
arXiv preprint arXiv:2106.14593, 2021
42021
Dyadic Approximation in the Middle-Third Cantor Set
D Allen, S Chow, H Yu
arXiv preprint arXiv:2005.09300, 2020
42020
Cubic diophantine inequalities for split forms
S Chow
Monatshefte für Mathematik 175 (2), 213-225, 2014
42014
Lonely runners in function fields
S Chow, L Rimanić
Mathematika 65 (3), 677-701, 2019
32019
On Fibonacci partitions
S Chow, T Slattery
Journal of Number Theory 225, 310-326, 2021
22021
Triangles with prime hypotenuse
S Chow, C Pomerance
Research in Number Theory 3 (1), 1-10, 2017
12017
Birch's theorem with shifts
S Chow
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 17 (2), 449-483, 2017
12017
The system can't perform the operation now. Try again later.
Articles 1–20